# SDR ASOA201200885

- Difficulty date: March 12, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 28,538 hours, 25,094 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS INTERCOSTAL INBD CLIP CRACKED AT LBL27.  REMOVED CRACKED ANGLE IAW SRM 51-42-21.  FABRICATED NEW ANGLE IAW SRM 51-24-16.  INSTALLED NEW ANGLE IAW REO 601R-53-41-059.
